Alert archive / Iowa / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 55, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 12, 2024, 3:32 PM CDT for Allamakee County, Clayton County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2024, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 12, 2024, 4:30 PM CDT
- In force
- 58 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:53 PM CDT | TSTM WND DMG | Guttenberg, IA | Trees and power lines down. |
| Jun 12, 3:54 PM CDT | TSTM WND DMG | Glen Haven, WI | A few trees down around Glen Haven and Bagley. Fire Department estimated 60 to 70 mph winds. |
| Jun 12, 3:55 PM CDT | TSTM WND GST 49 | 2 Sse Prairie Du Chien, WI | AWOS station KPDC Prairie Du Chien Airport. |
| Jun 12, 4:07 PM CDT | TSTM WND GST 64 | 1 Ne Boscobel, WI | ASOS station KOVS Boscobel Airport. |
| Jun 12, 4:11 PM CDT | TSTM WND DMG | 2 Nw Burton, WI | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 12, 4:25 PM CDT | TSTM WND DMG | 3 Sw Bridgeport, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
522
WUUS53 KARX 122032
SVRARX
IAC005-043-WIC023-043-122130-
/O.NEW.KARX.SV.W.0055.240612T2032Z-240612T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
332 PM CDT Wed Jun 12 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Central Clayton County in northeastern Iowa...
Southeastern Allamakee County in northeastern Iowa...
Northwestern Grant County in southwestern Wisconsin...
Southern Crawford County in southwestern Wisconsin...
* Until 430 PM CDT.
* At 330 PM CDT, severe thunderstorms were located along a line
extending from near Harpers Ferry to near Monona to near Volga,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. Multiple reports of tree limbs
down have been reported near Postville, Waucoma, and in
the Yellow river basin since 245 pm.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Prairie Du Chien, Elkader, McGregor, Marquette, Harpers Ferry,
Farmersburg, and Volga around 335 PM CDT.
Garnavillo around 340 PM CDT.
Guttenberg around 350 PM CDT.
Bloomington around 355 PM CDT.
Boscobel and Cassville around 400 PM CDT.
Other locations impacted by these severe thunderstorms include
Mederville, Eastman, Giard, Watson, Beetown, Highway 13 And County C
24, and County Roads K And T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4278 9161 4282 9161 4304 9141 4324 9128
4327 9067 4298 9068 4271 9086
TIME...MOT...LOC 2030Z 281DEG 39KT 4321 9121 4302 9131 4278 9158
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Baumgardt3 follow-up statements
329
WWUS53 KARX 122053
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
353 PM CDT Wed Jun 12 2024
IAC005-122101-
/O.CAN.KARX.SV.W.0055.000000T0000Z-240612T2130Z/
Allamakee IA-
353 PM CDT Wed Jun 12 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLAMAKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 4277 9150 4308 9119 4308 9118 4310 9118
4325 9105 4327 9067 4298 9068 4271 9086
TIME...MOT...LOC 2051Z 275DEG 41KT 4321 9084 4301 9098 4276 9121
$$
IAC043-WIC023-043-122130-
/O.CON.KARX.SV.W.0055.000000T0000Z-240612T2130Z/
Clayton IA-Grant WI-Crawford WI-
353 PM CDT Wed Jun 12 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL CLAYTON...NORTHWESTERN GRANT AND SOUTHERN CRAWFORD
COUNTIES...
At 351 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Boscobel to 8 miles east of
Prairie Du Chien to near Guttenberg, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported numerous trees and power
lines downed in southern Allamakee county as the storms
moved through.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Guttenberg, Boscobel, and Bloomington around 355 PM CDT.
Cassville around 400 PM CDT.
Other locations impacted by these severe thunderstorms include
Mederville, Eastman, Beetown, Highway 13 And County C 24, County
Roads K And T, Bridgeport, and Nelson Dewey State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4277 9150 4308 9119 4308 9118 4310 9118
4325 9105 4327 9067 4298 9068 4271 9086
TIME...MOT...LOC 2051Z 275DEG 41KT 4321 9084 4301 9098 4276 9121
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Baumgardt797
WWUS53 KARX 122106
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
406 PM CDT Wed Jun 12 2024
IAC043-WIC023-043-122130-
/O.CON.KARX.SV.W.0055.000000T0000Z-240612T2130Z/
Clayton IA-Grant WI-Crawford WI-
406 PM CDT Wed Jun 12 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CLAYTON...NORTHWESTERN GRANT AND SOUTHEASTERN
CRAWFORD COUNTIES...
At 404 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to 7 miles west of Fennimore to near
Cassville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement reported wind damage in Guttenburg Iowa and
Bagley Wisconsin with these storms around 345 pm.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Clayton, northwestern Grant and southeastern Crawford
Counties, including the following locations... Mount Ida, Plugtown,
Mount Zion, Harris Ridge, Highways 60 And 61, Beetown, and County
Roads K And T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4275 9127 4304 9103 4326 9085 4327 9067
4298 9068 4271 9086
TIME...MOT...LOC 2104Z 281DEG 39KT 4318 9066 4298 9080 4273 9103
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Baumgardt366
WWUS53 KARX 122123
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
423 PM CDT Wed Jun 12 2024
IAC043-WIC023-122131-
/O.CAN.KARX.SV.W.0055.000000T0000Z-240612T2130Z/
Clayton IA-Crawford WI-
423 PM CDT Wed Jun 12 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 4272 9096 4272 9097 4300 9087 4311 9080
4312 9074 4317 9070 4317 9068 4298 9068
4271 9086
TIME...MOT...LOC 2121Z 281DEG 39KT 4315 9043 4295 9057 4270 9080
$$
WIC043-122130-
/O.CON.KARX.SV.W.0055.000000T0000Z-240612T2130Z/
Grant WI-
423 PM CDT Wed Jun 12 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL GRANT COUNTY...
At 421 PM CDT, severe thunderstorms were located along a line
extending from near Muscoda to near Fennimore to near Balltown,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Multiple reports of tres and power lines
down have been reported. also, a measured wind gust to 64
mph was reported at Boscobel at 307 pm
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Boscobel, Beetown, Mount Ida, Mount Hope, Woodman, Porters Bridge,
Werley, Boydtown, Klondyke Secluded Acres, and County Roads K And T.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4272 9096 4272 9097 4300 9087 4311 9080
4312 9074 4317 9070 4317 9068 4298 9068
4271 9086
TIME...MOT...LOC 2121Z 281DEG 39KT 4315 9043 4295 9057 4270 9080
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BaumgardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:16 PM CDT, 16 minutes earlier. Its key messages:
- Shower and storm risk continues through the afternoon, with a secondary round of storms expected to move across the area tonight. Some storms tonight may be severe with the primary threat strong winds and secondary threat hail.
- Additional chances for showers and storms spot the forecast tomorrow and then again over the weekend into early next week.
- Above normal temperatures for early next week with highs currently forecast into the mid 80s to potentially low 90s.
Area forecast discussion, Jun 12, 3:16 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 316 PM CDT Wed Jun 12 2024 .KEY MESSAGES... - Shower and storm risk continues through the afternoon, with a secondary round of storms expected to move across the area tonight. Some storms tonight may be severe with the primary threat strong winds and secondary threat hail. - Additional chances for showers and storms spot the forecast tomorrow and then again over the weekend into early next week. - Above normal temperatures for early next week with highs currently forecast into the mid 80s to potentially low 90s. && .MESOSCALE... Issued at 310 PM CDT Wed Jun 12 2024 An MCS took shape across south-central Minnesota around midday and has progressed along the MN/IA border and as of 3pm was located along a line from Fayette to Winona county. Outflow from earlier convection has been undercutting this complex from north to south over the course of the last few hours, limiting the wind threat to the southern apex of the complex along a line from Mitchell to Winneshiek counties. The complex as a whole should weaken as it progresses east of the Mississippi River, but with DCAPE values of 1000-1400 J/kg ahead of the line, cannot rule out wind issues throughout the lifespan of the event as it moves eastward through Grant County. Attention then turns upstream to the cold front that initiates convection over northern and western Minnesota later this afternoon. The CAMSs have failed to adequately handle the strength of the cold pool in our area from the earlier convection both from a temperature and convective morphology standpoint. This does not lend much confidence for how storms will evolve once they reach this modified airmass this evening. Overall, the severe threat with the second line looks to be on par with what is transpiring this afternoon with hail and wind being the main threats. && .DISCUSSION... Issued at 150 PM CDT Wed Jun 12 2024 Thursday and Friday: An upper level shortwave trough is forecast to track north of the area into the Great Lakes area, with an associated 60-90 kt mid- level jet moving eastward across the region. At the surface the cold front will continue to sag down through the area and eventually south of the local area. Hi-res model guidance shows a line of showers and perhaps storms developing and moving down across the forecast area through the day on Thursday. Instability looks to build south of the front locally across our southern counties in the afternoon, but continues to get shunted southward. There still remain some differences in hi-res guidance on the location of storm development with some showing storms on our southern border and others south of our local area. For now, SPC has our southern tier of northeast Iowa and southwest Wisconsin counties in a Marginal Risk (1 out of 5) for severe weather. Otherwise, surface high pressure builds across the region for Friday, with drier conditions and highs forecast in the mid 70s to lower 80s across the area. Weekend & Beyond: Additional Shower and Storm Chances Upper level ridging will continue to build eastward as we head into the weekend. Model guidance shows a couple shortwave troughs lifting northeastward, riding on the backside of the ridge. Moisture will be on the increase with models showing PWATs pushing 1.5+ inches. At the surface a frontal boundary will be lifting up towards the region with an axis of instability (~1000 - 2500+ J/kg) building south of the front. This looks to bring our next chances for showers and storms across the region, with the current forecast increasing chances Saturday afternoon and into Saturday night. There still appear to be some model differences on shower and storm chances Sunday, with some dependency likely on how convection on Saturday plays out. Ensembles suggest quite a bit of instability builds back in Sunday, though current deterministic GFS model forecast soundings do show capping in place for much of the day along with weaker shear values. Overall, will continue to monitor trends in the coming days to determine the severe weather risk. Otherwise, as was previously mentioned moisture conditions suggest that locally heavy rainfall could be a concern for the weekend, especially if storms train over the same areas. Of note, parts of the forecast area are highlighted in the Excessive Rainfall Outlook for this time period. Beyond the weekend, upper level ridging will continue to build across the eastern U.S. resulting in southwesterly flow over the local region. There is still plenty to work out in the details with the potential for various disturbances to move through the flow. The resulting extended forecast keeps broad precipitation chances (~20- 50%) in across the forecast area for the early part of the week. However, with a moist and unstable environment in place across the region, this will be another time to watch for potential strong to severe thunderstorms. Keep up to date as details are refined in the coming days. Early Next Week: Above Normal Temperatures Another point of interest revolves around increased (above normal) high/low temperatures across the region. There are still some differences between the ensemble solutions on just how warm, but current guidance supports temperatures in the mid 80s to potentially lower 90s. As a result, the current forecast would suggest that heat index values could rise into the low 90s for some through the period. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 104 PM CDT Wed Jun 12 2024 The main concern this TAF period will be with showers and thunderstorms currently pushing into the local area. With satellite imagery showing quite a bit of lightning with these storms have opted to include it with the current issuance. Increased wind gusts have also been observed and will be possible with any stronger storms as well. Will continue to monitor conditions in the near term and expect there may be updates through the afternoon and evening. A second round of showers and storms are expected to move across the area ahead of a frontal boundary late this evening/into tonight. Some timing adjustments may be needed with future issuances. && .CLIMATE... Issued at 224 AM CDT Wed Jun 12 2024 A strong upper level ridge will build northward into the region for early next week. Both high and low temperatures will likely climb into the 85th or higher from at least Monday into Tuesday. While high temperatures (mid-80s to around 90) look to be too low for records to be tied or broken, the low temperatures (around 70 to the mid-70s) along and south of Interstate 90 will be warm enough for some potential warm low records to be tied or broken. At this time, the highest chances look be on Tuesday. Looking further out, CPC continues to have a slight (20-40%) risk (20-40%) for excessive heat for areas along and south of Interstate 90 from June 19 through June 25. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && MESOSCALE...Skow DISCUSSION...EMS AVIATION...EMS CLIMATE...Boyne
Hazardous weather outlook, Jun 12, 4:27 AM CDT, 11 hours 5 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 427 AM CDT Wed Jun 12 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 427 AM CDT Wed Jun 12 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Scattered storms will be possible from late this morning into tonight. Some could be severe (level 2 out of 5 risk) with damaging winds and large hail the main threats between noon and 8 PM tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional scattered storms are expected for the Father's Day weekend. Some of these storms could be strong to potentially severe on Saturday night and Sunday afternoon and evening. The main threats are damaging winds and large hail. Throughout the weekend, these showers and storms will be highly efficient rain producers. This could potentially result in some localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between noon and 8 PM. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Boyne
In the hours before
Local storm report, Jun 12, 2:24 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
224 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Tstm Wnd Gst 2 E Elma 43.25N 92.40W
06/12/2024 E60 MPH Howard IA 911 Call Center
Dispatch reports fire department had
estimated 60 mph winds east of Elma and
spotted a possible funnel cloud.
&&Local storm report, Jun 12, 2:31 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service La Crosse WI
231 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tstm Wnd Gst 3 W Saratoga 43.37N 92.47W
06/12/2024 M43 MPH Howard IA Mesonet
Mesonet station SRGI4 Saratoga Direction is
350 degrees.
&&
dbLocal storm report, Jun 12, 2:55 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
255 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM Tstm Wnd Dmg 1 S Calmar 43.17N 91.86W
06/12/2024 Winneshiek IA Trained Spotter
A few tree limbs up to 10 inch diameter
broken off.
&&Special weather statement, Jun 12, 3:11 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
311 PM CDT Wed Jun 12 2024
IAZ010-011-029-030-WIZ054-061-122115-
Clayton IA-Winneshiek IA-Fayette IA-Allamakee IA-Crawford WI-
Grant WI-
311 PM CDT Wed Jun 12 2024
...STRONG THUNDERSTORMS IN FAR NORTHEAST IOWA MOVING INTO SOUTHWEST
WISCONSIN THROUGH 415 PM CDT...
At 308 PM CDT, automated weather observations and trained spotters
were reporting winds gusting from 40 to 50 mph with strong
thunderstorms along a line extending from near Waukon to near
Postville to near Sumner. Movement was east at 40 mph.
HAZARD...Wind gusts of 35 to 50 mph and pea size hail. Some gusts to
60 mph are possible.
SOURCE...Automated weather observations.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Prairie Du Chien, Waukon, West Union, Guttenberg, Elkader, Postville,
Monona, Fayette, McGregor, Garnavillo, Elgin, Clermont, Marquette,
Harpers Ferry, Farmersburg, Volga, Hardin, Bridgeport, Seneca, and
Eastman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4327 9087 4273 9105 4275 9134 4281 9199
4306 9171 4331 9163
TIME...MOT...LOC 2008Z 289DEG 36KT 4331 9154 4306 9164 4283 9201
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaumgardtLocal storm report, Jun 12, 3:19 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
319 PM CDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Gst 2 SSE Kellogg 44.28N 91.99W
06/12/2024 M49 MPH Wabasha MN Mesonet
Mesonet station MN069 U.s.61 - Kellogg - Mp
53.
&&
dbSpecial weather statement, Jun 12, 3:23 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
323 PM CDT Wed Jun 12 2024
MNZ079-087-088-095-096-WIZ032>034-041-122100-
Wabasha MN-Olmsted MN-Fillmore MN-Winona MN-Houston MN-Buffalo WI-
Jackson WI-Trempealeau WI-La Crosse WI-
323 PM CDT Wed Jun 12 2024
...GUSTY WINDS WILL IMPACT SOUTHEAST MINNESOTA AND FAR WEST-CENTRAL
WISCONSIN THROUGH 400 PM CDT...
At 320 PM CDT, strong winds were occurring on the backside of a line
of showers moving southeast through the region.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Automated weather observations.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winona, Arcadia, Wabasha, Whitehall, Alma, Buffalo, Holmen, Goodview,
St. Charles, Plainview, Chatfield, Eyota, Rushford, Lewiston,
Trempealeau, Galesville, Blair, Independence, Elgin, and Buffalo
City.
This includes Interstate 90 in Minnesota between mile markers 214 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4410 9115 4392 9128 4367 9157 4392 9246
4442 9206 4441 9115
TIME...MOT...LOC 2020Z 273DEG 35KT 4429 9118 4431 9182 4379 9230
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SkowThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:08 PM CDT | Special Weather Statement | ARX | Mitchell | 67 min |
| Jun 12, 1:58 PM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Winneshiek | 77 min |
| Jun 12, 2:18 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Winneshiek | 42 min |
| Jun 12, 2:34 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Winneshiek | 41 min |
| Jun 12, 2:56 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton, Fayette, Winneshiek | 49 min |
| Jun 12, 3:11 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 64 min |
| Jun 12, 12:39 PM CDT | Special Weather Statement | ARX | La Crosse | 51 min |
| Jun 12, 3:23 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 37 min |
| Jun 12, 4:03 PM CDT | Severe Thunderstorm Warning | ARX | Grant, Richland | 42 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2024Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.